Acta mathematica scientia,Series A ›› 2023, Vol. 43 ›› Issue (1): 159-168.

Previous Articles     Next Articles

Global BMO Estimation for the Gradient of Weak Solutions to a Class of Elliptic Obstacle Problems

Yuxia Tong,Yanmin Guo,Jiantao Gu*()   

  1. College of Science, North China University of Science and Technology, Hebei Tangshan 063210
  • Received:2020-11-17 Revised:2022-03-04 Online:2023-02-26 Published:2023-03-07
  • Supported by:
    key project of Hebei Provincial Department of Education(ZD2022070)


In this paper, the global BMO estimates for the gradient of weak solutions to a class of elliptic equation obstacle problems is considered by using the Hardy-Littlewood maximal functions, the Jensen inequality for Young function, the perturbation method and other techniques.

Key words: Obstacle problem, Weak solution, BMO estimation

CLC Number: 

  • O175.25